MAUDE Adverse Event Report: TIDI PRODUCTS LLC KEEPSAFE DELUXE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS LLC KEEPSAFE DELUXE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8374
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tm responded to the due diligence email stating that she asked the customer for more information about the event, but the customer elected not to share the extent of the patient injury.The customer identified that it was a user error and not equipment failure.The nurse did not have the right sensor plugged in to the 8374 device unit.They used two sensor pads (pn 8317 and 8309el) with the keepsafe deluxe on all fall risk patients.Each time they move the patient they have to unplug the chair and plug in the bed, etc.They are moving to the sitter on cue as a result (already placed their order) so both sensors can be plugged in together.Tidi will deploy clinical specialists to retrain the facility nurses in late january or early february 2024.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time, there is no evidence that a manufacturing nonconforming contributed to the reported complaint.Therefore, no corrective or preventive actions will be initiated at this time.Per tidi procedures, complaints for this device will continue to be trended and reviewed on a monthly basis.Manufacture reference file number (b)(4).
 
Event or Problem Description
Customer is reporting complaint on product # 8374.Customer states there was a sentianl event involving the posey alarm.No other given info was given regarding the event.

Brand Name
KEEPSAFE DELUXE
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18409151
Report Number2182318-2023-00122
Device Sequence Number8767412
Product Code PJO
UDI-Device Identifier10190676002143
UDI-Public10190676002143
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8374
Device Catalogue Number8374
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown